Mie scattering and domain structure of ferroelectrics


Yilmaz S. , Mamedov A., Yusufova M., Karadag F.

FERROELECTRICS, vol.270, pp.1501-1506, 2002 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 270
  • Publication Date: 2002
  • Title of Journal : FERROELECTRICS
  • Page Numbers: pp.1501-1506

Abstract

A calculation procedure for obtaining the complete set of scattering coefficients and incident, scattered and internal electric fields in terms of the vector spherical harmonics for a multilayered nonlinear structure (as model of polydomain ferroelectric) is proposed by using the T-matrix method.